MAUDE Adverse Event Report: ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-41
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer obtained a falsely elevated architect total bilirubin result for one patient.Sample id (b)(6) generated 8.49 and repeat 0.21 mg/dl.A serum sample from the same patient was also tested, and generated 0.18 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of the customers issue included a review complaint data, trending, lot search and labeling.A review of tickets determined that there is normal complaint activity for lot 56892uq03.Review of trending reports did not identify any issues.Review of manufacturing documentation for the complaint lot found no issues related to the current complaint.Review of product labeling found adequate information to address the complaint issue.The information provided by the customer indicated the same patient sample and a new sample were retested with similar expected lower results.In addition, the qc results were within expected ranges indicating the product is performing as expected.Based on all available information, no systemic issue or deficiency of the architect total bilirubin assay was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key10771438
Report Number3016438761-2020-00279
Device Sequence Number1127536
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number6L45-41
Device Catalogue Number06L45-41
Device Lot Number56892UQ03
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804129.; ARC C8 PROC MOD, 01G06-11, C804129.; ARC C8 PROC MOD, 01G06-11, C804129